Journal of Differential Geometry

Sur quelques propriétés des $G$-structures

P. Molino

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 489-518.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431168

Digital Object Identifier
doi:10.4310/jdg/1214431168

Mathematical Reviews number (MathSciNet)
MR0423441

Zentralblatt MATH identifier
0267.53019

Subjects
Primary: 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]
Secondary: 53C10: $G$-structures

Citation

Molino, P. Sur quelques propriétés des $G$-structures. J. Differential Geom. 7 (1972), no. 3-4, 489--518. doi:10.4310/jdg/1214431168. https://projecteuclid.org/euclid.jdg/1214431168


Export citation